# SDR DL75E081479

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 26,354 hours, 9,485 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU DOOR STATUS MSG AFTER APU SHUTDOWN.  RETURN TO GATE.  FOUND APU BATT C/B POPPED.  RESET SAME DOOR, OPN NOW NORMAL.
